# SDR ASAA2017120522800

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 19,639 hours, 6,466 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT. QRH PROCEDURE COMPLETED. OPS NORMAL. GROUNDED - YES. ACCOMPLISHED OP TEST FOR CAPT'S SIDE WINDOW PER B737-900 AMM TASK 30-41-00-710-801. OPS GOOD. BITE TEST GOOD REF AMM TASK 30-41-11-710-801. FAULT HISTORY SHOWED A SENSOR FAULT. RESET WITH NO FAULTS.
